Teoreticheskaya i Matematicheskaya Fizika
General information
Latest issue
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS


Personal entry:
Save password
Forgotten password?

TMF, 1984, Volume 60, Number 2, Pages 169–198 (Mi tmf5275)  

This article is cited in 36 scientific papers (total in 38 papers)

Superanalysis. II. Integral calculus

V. S. Vladimirov, I. V. Volovich

Abstract: An integral calculus is developed in the framework of the superanalysis considered earlier.

Full text: PDF file (2658 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1984, 60:2, 743–765

Bibliographic databases:

Received: 03.02.1984

Citation: V. S. Vladimirov, I. V. Volovich, “Superanalysis. II. Integral calculus”, TMF, 60:2 (1984), 169–198; Theoret. and Math. Phys., 60:2 (1984), 743–765

Citation in format AMSBIB
\by V.~S.~Vladimirov, I.~V.~Volovich
\paper Superanalysis. II. Integral calculus
\jour TMF
\yr 1984
\vol 60
\issue 2
\pages 169--198
\jour Theoret. and Math. Phys.
\yr 1984
\vol 60
\issue 2
\pages 743--765

Linking options:
  • http://mi.mathnet.ru/eng/tmf5275
  • http://mi.mathnet.ru/eng/tmf/v60/i2/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. S. Vladimirov, I. V. Volovich, “Local and nonlocal currents for nonlinear equations”, Theoret. and Math. Phys., 62:1 (1985), 1–20  mathnet  crossref  mathscinet  zmath  isi
    2. I. V. Volovich, “Supersymmetric chiral field with anomaly and its integrability”, Theoret. and Math. Phys., 63:2 (1985), 533–535  mathnet  crossref  mathscinet  isi
    3. V. S. Vladimirov, I. V. Volovich, “Conservation laws for non-linear equations”, Russian Math. Surveys, 40:4 (1985), 13–24  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. A. Yu. Khrennikov, “Infinite-dimensional pseudodifferential operators”, Math. USSR-Izv., 31:3 (1988), 575–601  mathnet  crossref  mathscinet  zmath
    5. A. Yu. Khrennikov, “Superanalysis: Theory of generalized functions and pseudodifferential operators”, Theoret. and Math. Phys., 73:3 (1987), 1313–1320  mathnet  crossref  mathscinet  zmath  isi
    6. A. Yu. Khrennikov, “Functional superanalysis”, Russian Math. Surveys, 43:2 (1988), 103–137  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. A. Yu. Khrennikov, “The correspondence principle in quantum field theory and relativistic boson string theory”, Math. USSR-Sb., 67:1 (1990), 209–233  mathnet  crossref  mathscinet  isi
    8. V. D. Ivashchuk, “Annihilators in infinite-dimensional Grassmann–Banach algebras”, Theoret. and Math. Phys., 79:1 (1989), 361–368  mathnet  crossref  mathscinet  zmath  isi
    9. A. Yu. Khrennikov, “Equatios on a superspace”, Math. USSR-Izv., 36:3 (1991), 597–627  mathnet  crossref  mathscinet  zmath  adsnasa
    10. A. Yu. Khrennikov, “Mathematical methods of non-Archimedean physics”, Russian Math. Surveys, 45:4 (1990), 87–125  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    11. A. Yu. Khrennikov, “Quantum mechanics over non-Archimedean number fields”, Theoret. and Math. Phys., 83:3 (1990), 623–632  mathnet  crossref  mathscinet  zmath  isi
    12. V. D. Ivashchuk, “Invertibility of elements in infinite-dimensional Grassmann–Banach algebras”, Theoret. and Math. Phys., 84:1 (1990), 682–688  mathnet  crossref  mathscinet  zmath  isi
    13. A. Yu. Khrennikov, “Generalized functions on a Non-Archimedean superspace”, Math. USSR-Izv., 39:3 (1992), 1209–1238  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    14. A. Yu. Khrennikov, “Generalized functions and Gaussian path integrals over non-archimedean function spaces”, Math. USSR-Izv., 39:1 (1992), 761–794  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    15. A. Yu. Khrennikov, “On the theory of infinite-dimensional superspace: reflexive Banach supermodules”, Russian Acad. Sci. Sb. Math., 77:2 (1994), 331–350  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    16. A. Yu. Khrennikov, “The infinite-dimensional Liouville equation”, Russian Acad. Sci. Sb. Math., 75:1 (1993), 17–41  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    17. V. D. Ivashchuk, “Tensor Banach algebras of projective type. I”, Theoret. and Math. Phys., 91:1 (1992), 336–345  mathnet  crossref  mathscinet  zmath  isi
    18. A. Yu. Khrennikov, R. Cianci, “Nonlinear evolution equations with (1,1)-supersymmetric time”, Theoret. and Math. Phys., 97:2 (1993), 1267–1272  mathnet  crossref  mathscinet  zmath  isi
    19. A. A. Gonchar, G. I. Marchuk, S. P. Novikov, “Vasilii Sergeevich Vladimirov (on his seventieth birthday)”, Russian Math. Surveys, 48:1 (1993), 201–212  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    20. A. Yu. Khrennikov, “Noncommutative analog of functional superanalysis”, Theoret. and Math. Phys., 103:2 (1995), 525–534  mathnet  crossref  mathscinet  zmath  isi
    21. O. E. Galkin, “Infinite-dimensional superanalogs of the Mehler formula”, Math. Notes, 59:6 (1996), 671–675  mathnet  crossref  crossref  mathscinet  zmath  isi
    22. M. K. Kerimov, “Vasiliĭ Sergeevich Vladimirov (on the occasion of his eightieth birthday)”, Comput. Math. Math. Phys., 43:11 (2003), 1541–1549  mathnet  mathscinet
    23. Proc. Steklov Inst. Math., 265 (2009), 30–58  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    24. E. N. Sattorov, “Reconstruction of solutions to a generalized Moisil–Teodorescu system in a spatial domain from their values on a part of the boundary”, Russian Math. (Iz. VUZ), 55:1 (2011), 62–73  mathnet  crossref  mathscinet  elib
    25. Y. C. Hon, Engui Fan, “Super quasiperiodic wave solutions and asymptotic analysis for $\mathcal N=1$ supersymmetric $KdV$-type equations”, Theoret. and Math. Phys., 166:3 (2011), 317–336  mathnet  crossref  crossref  adsnasa  isi
    26. Shou-fu Tian, Hong-qing Zhang, “Super Riemann theta function periodic wave solutions and rational characteristics for a supersymmetric KdV–Burgers equation”, Theoret. and Math. Phys., 170:3 (2012), 287–314  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    27. A. Yu. Khrennikov, B. Nilsson, S. Nordebo, “Quantum rule for detection probability from Brownian motion in the space of classical fields”, Theoret. and Math. Phys., 174:2 (2013), 298–306  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    28. D. S. Shirokov, “Pauli theorem in the description of $n$-dimensional spinors in the Clifford algebra formalism”, Theoret. and Math. Phys., 175:1 (2013), 454–474  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    29. S. V. Kozyrev, A. Yu. Khrennikov, V. M. Shelkovich, “$p$-Adic wavelets and their applications”, Proc. Steklov Inst. Math., 285 (2014), 157–196  mathnet  crossref  crossref  isi  elib  elib
    30. I. Ya. Aref'eva, I. V. Volovich, “Notes on the SYK model in real time”, Theoret. and Math. Phys., 197:2 (2018), 1650–1662  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    31. E. N. Sattorov, F. E. Ermamatova, “Formula Karlemana dlya reshenii obobschennoi sistemy Koshi–Rimana v mnogomernoi prostranstvennoi oblasti”, Sovremennye problemy matematiki i fiziki, SMFN, 65, no. 1, Rossiiskii universitet druzhby narodov, M., 2019, 95–108  mathnet  crossref
    32. A. E. Teretenkov, “Dynamics of Moments for Quadratic GKSL Generators”, Math. Notes, 106:1 (2019), 151–155  mathnet  crossref  crossref  mathscinet  isi  elib
    33. I. Ya. Aref'eva, I. V. Volovich, “Quasi-averages in Random Matrix Models”, Proc. Steklov Inst. Math., 306 (2019), 1–8  mathnet  crossref  crossref  mathscinet  isi  elib
    34. V. V. Monakhov, “Generalization of Dirac conjugation in the superalgebraic theory of spinors”, Theoret. and Math. Phys., 200:1 (2019), 1026–1042  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    35. Teretenkov A.E., “Irreversible Quantum Evolution With Quadratic Generator: Review”, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 22:4 (2019), 1930001  crossref  isi
    36. Aref'eva I. Volovich I., “Spontaneous Symmetry Breaking in Fermionic Random Matrix Model”, J. High Energy Phys., 2019, no. 10, 114  crossref  isi
    37. E. N. Sattorov, F. E. Ermamatova, “On continuation of solutions of generalized Cauchy–Riemann system in an unbounded subdomain of multidimensional space”, Russian Math. (Iz. VUZ), 65:2 (2021), 22–38  mathnet  crossref  crossref  isi
    38. È. N. Sattorov, F. E. Ermamatova, “On the Recovery of Solutions of a Generalized Cauchy–Riemann System in a Multidimensional Spatial Domain from Their Values on a Piece of the Boundary of This Domain”, Math. Notes, 110:3 (2021), 393–408  mathnet  crossref  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:786
    Full text:380
    First page:4

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021